# SDR AALA201701269018

- Difficulty date: January 25, 2017
- Submitted: January 27, 2017
- Operation: Air carrier
- Aircraft: N206UW
- Make and model: Boeing 757-2B7
- Aircraft serial: 27808
- Aircraft time: 72,212 hours, 25,197 cycles
- System (JASC): 5240 · Service Doors
- Part: Reservoir
- Part number: 80330035
- Part serial: 7657
- Condition: Low Pressure
- Location: R4 Door Assist
- Part time: 25,659 hours, 6,518 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R4 DOOR ASSIT BOTTLE HAS LOW PRESSURE INDICATION. REPLACED EMERGENCY POWER RESERVOIR FOR R4 DOOR IAW AMM 52-11-30.
